# SDR SCNA20251209468

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 57,540 hours, 29,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1A AND 13 ABC EMERGENCY EXIT PATH STRIP COMMING UP.  SECURED THE LIGHT STRIP ON EXIT PATH LIGHT IAW AMM 33-14-00.
